# SDR 04340649

- Difficulty date: December 5, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY ON 12/5 STATED RTF FOR SMOKE IN THE LAV INDICATION.  PERFORMED OPS CHK OF LAV SMOKE SYSTEM.  NO DEFECTS NOTED.  NO SMELL OF SMOKE NOTED.
